# SDR AALA201802129039

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 10,694 hours, 3,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY CYLINDER PRESSURE LOW. MAINTENANCE SERVICED R1 CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
